Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 57, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 18, 2008, 11:05 AM CDT for Lincoln County, Missouri. It took effect at Mar 19, 2008, 12:10 PM CDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2008, 11:05 AM CDT (16:05 UTC)
- In effect from
- Mar 19, 2008, 12:10 PM CDT
- Expired
- Mar 21, 2008, 2:12 PM CDT
- In force
- 50 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Old Monroe (OMNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 181605
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 AM CDT TUE MAR 18 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE CUIVRE RIVER AT OLD MONROE...
AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF RAIN THE
PAST 24 HOURS AND 1 INCH OF RAIN IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-191605-
/O.NEW.KLSX.FL.W.0057.080319T2230Z-080322T0000Z/
/OMNM7.1.ER.080319T2230Z.080320T0600Z.080321T0000Z.NO/
1105 AM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER AT OLD MONROE.
* FROM WEDNESDAY MORNING TO FRIDAY EVENING.
* AT 7:48 AM TUESDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISING TO NEAR 24.2 FEET BY EARLY THURSDAY MORNING AND
FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/19 03/20 03/21 03/22 03/23
CUIVRE RIVER
OLD MONROE 24 20.0 23.2 24.2 23.5 22.7 21.98 follow-up statements
000
WGUS83 KLSX 181916
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
216 PM CDT TUE MAR 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSSIVEW RAINFALL...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-191916-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-080320T0215Z/
/TRYM7.1.ER.080318T0706Z.080318T1245Z.080319T0215Z.NO/
216 PM CDT TUE MAR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL THE WARNING IS CANCELLED.
* AT 1:00 PM TUESDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
$$
MOC113-191915-
/O.EXT.KLSX.FL.W.0057.080320T0600Z-080321T1800Z/
/OMNM7.1.ER.080320T0600Z.080320T0600Z.080320T1800Z.NO/
216 PM CDT TUE MAR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL THE WARNING IS CANCELLED.
* AT 7:48 AM TUESDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
THURSDAY MORNING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
$$
MOC127-191915-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-080320T0738Z/
/PALM7.2.ER.080318T0147Z.080318T1200Z.080319T0738Z.NO/
216 PM CDT TUE MAR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL THE WARNING IS CANCELLED.
* AT 1:30 PM TUESDAY THE STAGE WAS 16.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO
FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/19 03/20 03/21 03/22 03/23
CUIVRE RIVER
TROY 21 21.8 19.8 15.7 11.8 10.2 9.7
OLD MONROE 24 20.0 23.0 24.0 22.7 21.1 19.9
NORTH RIVER
PALMYRA 16 16.3 15.2 12.6 11.8 11.7 11.6000
WGUS83 KLSX 181958
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT TUE MAR 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 2 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND AN ADDITIONAL 1 INCH FORECAST IN THE NEXT
24 HOURS...
MODERATE TO HEAVY RAINS WILL CONTINUE TO FALL THROUGHOUT THE BASIN
THRU TONIGHT AND INTO WEDNESDAY. ALREADY EXCESSIVE RAINS HAVE FALLEN
WITH AN ADDITIONAL AVERAGE OF 0.5 INCHES OF RAIN EXPECTED...WITH LOCALLY
HIGHER AMOUNTS.
THIS WILL LEAD TO EXPANSION IN EXISTING FLOODING...OR ESCALATION TO
FLOODING IN INUNDATION FOR THE AREAS THAT ARE ONLY EXPERIENCING
MINOR FLOODING AT THE MOMENT.
AS SUCH HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
RESIDENTS LIVING IN AND AROUND THE REGION SHOULD BE AWARE OF LOCALIZED
FLOODING ON LOCAL CREEKS...STREAMS AND RIVERS.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP
VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-191958-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-080320T0417Z/
/TRYM7.1.ER.080318T0706Z.080318T1245Z.080319T0417Z.NO/
258 PM CDT TUE MAR 18 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:00 PM TUESDAY THE STAGE WAS 21.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
$$
MOC113-191957-
/O.CON.KLSX.FL.W.0057.080320T0600Z-080321T1800Z/
/OMNM7.1.ER.080320T0600Z.080320T0600Z.080320T1800Z.NO/
258 PM CDT TUE MAR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM LATE WEDNESDAY NIGHT TO FRIDAY AFTERNOON...OR UNTIL THE
WARNING IS CANCELLED.
* AT 7:48 AM TUESDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
THURSDAY MORNING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/19 03/20 03/21 03/22 03/23
CUIVRE RIVER
TROY 21 21.7 19.9 16.0 12.5 10.5 9.7
OLD MONROE 24 20.0 23.0 24.0 22.7 21.1 19.9000
WGUS83 KLSX 190105
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT TUE MAR 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
MODERATE TO HEAVY RAINS WILL HAVE FALLEN THROUGHOUT THE BASIN
OVER THE PAST 24 TO 48 HOURS ON THE ORDER OF 2 TO 3 INCHES...
WITH LOCALLY HIGHER AMOUNTS. AN AVERAGE OF 0.5 IS ANTICIPATED
OVER THE NEXT 24 HOURS...
PREVIOUS HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
RESIDENTS LIVING IN AND AROUND THE REGION SHOULD BE AWARE OF LOCALIZED
FLOODING ON LOCAL CREEKS...STREAMS AND RIVERS.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP
VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-200105-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-080320T1545Z/
/TRYM7.1.ER.080318T0706Z.080318T1245Z.080319T1545Z.NO/
805 PM CDT TUE MAR 18 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM TUESDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
$$
MOC113-200104-
/O.EXT.KLSX.FL.W.0057.080319T1800Z-080321T0600Z/
/OMNM7.1.ER.080319T1800Z.080319T1800Z.080320T0600Z.NO/
805 PM CDT TUE MAR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM WEDNESDAY AFTERNOON TO LATE THURSDAY NIGHT...OR UNTIL THE
WARNING IS CANCELLED.
* AT 6:50 PM TUESDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE
EARLY AFTERNOON ON WEDNESDAY.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/19 03/20 03/21 03/22 03/23
CUIVRE RIVER
TROY 21 22.0 18.1 14.4 11.7 10.6 9.9
OLD MONROE 24 22.0 23.9 23.2 21.7 21.0 20.9000
WGUS83 KLSX 190854
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 AM CDT WED MAR 19 2008
...THE FLOOD WARNING CONTINUES FOR THE CUIVRE RIVER IN MISSOURI...
NEAR TROY AFFECTING LINCOLN COUNTY
AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2.5 INCHES OF PRECIPITATION
THE PAST 48 HOURS AND 0.10 TO 0.25 INCHES FORECAST IN THE NEXT 24
HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-200853-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-080321T0515Z/
/TRYM7.1.ER.080318T0706Z.080319T1200Z.080320T0515Z.NO/
353 AM CDT WED MAR 19 2008
...THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL THURSDAY.
* AT 3 AM WEDNESDAY THE STAGE WAS 23.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.7 FEET THIS
MORNING.
$$
MOC113-200852-
/O.EXT.KLSX.FL.W.0057.080319T2159Z-080322T0000Z/
/OMNM7.1.ER.080319T2159Z.080320T1200Z.080321T0000Z.NO/
353 AM CDT WED MAR 19 2008
...THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM THIS AFTERNOON TO THURSDAY NIGHT.
* AT 6:50 PM TUESDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.4 FEET THURSDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/20 03/21 03/22 03/23 03/24
CUIVRE RIVER
TROY 21 23.5 19.2 13.8 10.1 7.9 7.5
OLD MONROE 24 22.0 24.4 23.2 21.7 21.0 20.8000
WGUS83 KLSX 191702
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1202 PM CDT WED MAR 19 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 48 HOURS OF EXCESSIVE RAINFALL...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-201702-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-080321T1243Z/
/TRYM7.1.ER.080318T0706Z.080319T1800Z.080320T1243Z.NO/
1202 PM CDT WED MAR 19 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL THURSDAY MORNING.
* AT 11 AM WEDNESDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISING TO NEAR 24.5 FEET BY THIS AFTERNOON AND FALL
BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
$$
MOC113-201701-
/O.EXT.KLSX.FL.W.0057.080319T1710Z-080322T0645Z/
/OMNM7.1.ER.080319T1710Z.080320T1200Z.080321T0645Z.NO/
1202 PM CDT WED MAR 19 2008
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY.
* AT 8 AM WEDNESDAY THE STAGE WAS 23.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISING TO NEAR 25.6 FEET BY TOMORROW MORNING AND FALL
BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/20 03/21 03/22 03/23 03/24
CUIVRE RIVER
TROY 21 24.0 21.3 12.4 9.2 8.1 7.6
OLD MONROE 24 23.5 25.6 23.3 21.0 20.1 19.9000
WGUS83 KLSX 200034
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
734 PM CDT WED MAR 19 2008
...THE FLOOD WARNING CONTINUES FOR THE CUIVRE RIVER...
NEAR TROY AFFECTING LINCOLN COUNTY
AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL DURING THE PAST
48 HOURS AND NO ADDITIONAL PRECIPITATION FORECAST IN THE NEXT 24
HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-210034-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-080321T0341Z/
/TRYM7.1.ER.080318T0706Z.080319T1400Z.080320T0341Z.NO/
734 PM CDT WED MAR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL THURSDAY EVENING.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
$$
MOC113-210033-
/O.EXT.KLSX.FL.W.0057.000000T0000Z-080322T0215Z/
/OMNM7.1.ER.080319T1845Z.080320T1200Z.080321T0215Z.NO/
734 PM CDT WED MAR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY EVENING.
* AT 1:45 PM WEDNESDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 25.3 FEET TOMORROW
MORNING AND IS EXPECTED TO FALL BELOW FLOOD STAGE TOMORROW EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/20 03/21 03/22 03/23 03/24
CUIVRE RIVER
TROY 21 22.0 18.8 12.7 9.4 8.1 7.6
OLD MONROE 24 24.0 25.3 22.7 20.6 19.7 19.4000
WGUS83 KLSX 201743
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1243 PM CDT THU MAR 20 2008
...THE FLOOD WARNING CONTINUES FOR THE CUIVRE RIVER AT OLD MONROE
AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL MONDAY AND
TUESDAY...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-211743-
/O.CON.KLSX.FL.W.0057.000000T0000Z-080322T0215Z/
/OMNM7.1.ER.080319T1845Z.080320T1800Z.080321T0215Z.NO/
1243 PM CDT THU MAR 20 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL THIS EVENING.
* AT 10:30 AM THURSDAY THE STAGE WAS 24.2 FEET.
* FORECAST...THE RIVER SHOULD CONTINUE A DOWNWARD TREND.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/21 03/22 03/23 03/24 03/25
CUIVRE RIVER
OLD MONROE 24 24.2 22.7 20.6 19.7 19.4 19.4000
WGUS83 KLSX 211912
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT FRI MAR 21 2008
...THE FLOOD WARNING IS CANCELLED FOR...
THE CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS IS THE LAST STATEMENT FOR THIS EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-211942-
/O.CAN.KLSX.FL.W.0057.000000T0000Z-080321T1800Z/
/OMNM7.1.ER.080319T1845Z.080320T1530Z.080320T1800Z.NO/
212 PM CDT FRI MAR 21 2008
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER AT OLD MONROE.
* AT 10:30 AM THURSDAY THE STAGE WAS ESTIMATED AT 22.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE
TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/22 03/23 03/24 03/25 03/26
CUIVRE RIVER
OLD MONROE 24 24.2 21.2 20.5 20.3 20.2 20.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 18, 4:46 AM CDT, 6 hours 19 minutes earlier.
Area forecast discussion, Mar 18, 4:46 AM CDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
446 AM CDT TUE MAR 18 2008
.DISCUSSION...
RAIN AND SCT TSRA CONT OVR THE SRN HALF OF THE CWA EARLY THIS MRNG
NR AXIS OF STG SWLY LLJ EXTDG NEWD FM SWRN AR NE THRU SERN MO...AND
ALONG AND AHD OF INVERTED SFC TROF EXTDG FM ERN OK NE THRU WRN MO.
THIS INVERTED SFC TROF/CDFNT WILL SHIFT SLOWLY SEWD TDA THRU WED.
THE AXIS OF HIGHEST QPF SHOULD SLOWLY SHIFT SEWD WITH TIME AS THIS
LOW LVL BNDRY MOVES SLOWLY SEWD AND AS THE STG SWLY LLJ AND AXIS OF
ABUNDANT LOW LVL MOISTURE AHD OF THE 850 MB TROF ALSO TRANSLATES
SLOWLY SEWD WITH TIME. THE NAM MDL ALSO SHOWS THE HIGH AXIS OF K
INDICES IN THE LOWER TO MID 30S OVER SRN PTNS OF MO AND IL THIS
MRNG SHIFTING SE OF THE CWA TGT INTO WED. WITH THIS TREND REMOVED
THE NRN COUNTIES FM THE CURRENT FLOOD WATCH TDA. THE FLOOD WATCH
WILL CONT TDA FOR THE SRN TWO THIRDS OF THE CWA TDA...FROM ALONG
AND SE OF A LINE FM COLUMBIA MO NE TO CARROLLTON IL. THIS EVNG THE
FLOOD WATCH WILL BE OVER THE SERN HALF OF THE CWA...AND THEN ONLY
OVER THE MOST SRN AND ERN COUNTIES OF THE CWA LT TGT. THE RAIN
SHOULD TAPER OFF DURING THE DAY ON WED AS THE PERSISTANT UPR LVL
DIVERGENCE OVER MUCH OF THE CWA BTWN THE NRN UPR LVL JT STREAK IN
THE GRT LKS REGION AND THE SRN UPR LVL JET STREAK MOVG NEWD THRU
THE SRN PLAINS FINALLY SHIFTS E OF THE CWA AS THE UPR TROF MOVES E
OF MO. ALSO MID LVL CLOSED LOW STILL CURRENTLY SW OF TX WILL MOVE
NEWD THRU TX AND BCM AN OPEN WV AS IT MOVES INTO WRN AR BY 12Z WED
MOVG INTO WRN TN BY 18Z WED. AS THIS WKNG VORT MAX MOVES SE OF THE
CWA THE DEFORMATION TYPE PCPN OVER THE SRN AND ERN PTN OF THE CWA
WILL SHIFT E OF THE CWA BY WED NGT. MDLS DO SHOW A WK CLIPPER TYPE
SHRTWV TROF AND ASSOCIATED WK SFC WV MOVG E-SEWD THRU IA WED NGT
INTO THU BUT IT APRS THAT PCPN SHOULD BE N AND NE OF THE CWA ALONG
AND W OF THE TRACK OF THE VORT MAX AND SFC REFLECTION. MAY BE A
POTENTIAL OF RAIN OR SNOW OVR MAINLY NRN MO THU NGT AND FRI AS A
SFC LOW MOVES EWD THRU NRN MO. THE GFS MDL IS A LTL FURTHER S WITH
THE TRACK OF THE SFC LOW AS COMPARED TO THE NAM AND HENCE HAS A
LTL MORE QPF OVR THE NRN PTN OF THE CWA. JUST INCLUDED A LOW POP
OVR THE NRN AND NERN PTN OF THE CWA ON FRI.
GKS
&&
.AVIATION...
FOR THE 06Z TAFS...
WARM FRONT DRAPPED ACROSS SRN MO AND SRN IL HAS MOVED LITTLE OVER
THE LAST 8 HRS. PRIMARY AXIS OF RAIN AND THUNDERSTORMS IS BECOMING
ESTABLISHED FOR THE NEXT 3-6 HRS ACROSS SRN MO/IL WITH STL AREA
WITHIN THE NRN FRINGE. MVFR AND OCCASIONALLY IFR CONDS EXPECTED
WITH THE RAIN/TSRA. BIGGEST QUESTION IS WHETHER RAIN WILL MOVE
BACK NWD AND IMPACT KCOU. GUIDANCE INSISTS IT WILL THEREFORE HAVE
KEPT RAIN FOR A PERIOD OVERNIGHT INTO EARLY TUES. VSBYS/CIGS
ACROSS THE NRN HALF OF MO INTO CENTRAL IL SHOULD GRADUALLY LOWER
TNGT WITH STRATUS AND BR AND FALL TO IFR IN THE WAKE OF AN
INVERTED TROF AND CDFNT PASSAGE OVERNIGHT INTO TUESDAY MORNING.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD-FRANKLIN-GASCONADE-
JEFFERSON-LINCOLN-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS
CITY-WARREN-WASHINGTON.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IRON-MADISON-REYNOLDS-
ST. FRANCOIS-STE. GENEVIEVE.
FLOOD WATCH THROUGH THIS EVENING FOR BOONE-CALLAWAY-COLE-
MONITEAU-MONTGOMERY.
IL...FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CALHOUN IL-GREENE
IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-
ST. CLAIR IL.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLINTON IL-FAYETTE IL-
MARION IL-RANDOLPH IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 18, 9:20 AM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 920 AM CDT TUE MAR 18 2008 ILZ095>097-MOZ018-019-026-027-034>036-042-191115- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-AUDRAIN- 920 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL LOCALLY REDUCE THE VISIBILITY BELOW ONE QUARTER OF A MILE THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF SNOW FRIDAY MORNING AS A LOW PRESSURE SYSTEM MOVES THROUGH NORTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-047>052-059>065- 072>075-084-085-099-191115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 920 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL CAN BE EXPECTED TODAY AND TONIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS UP TO 7 INCHES POSSIBLE ALONG AND SOUTH OF INTERSTATE 44 IN MISSOURI AND INTERSTATE 70 IN ILLINOIS. THIS HEAVY RAINFALL WILL LIKELY CAUSE SERIOUS FLOODING ON LOCAL STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER CROSSINGS MAY ALSO EXPERIENCE FLASH FLOODING. SEE FLOOD WATCH AND WARNING PRODUCTS FOR SPECIFIC DETAILS ON THIS FLOODING EVENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY HEAVY RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Mar 18, 8:42 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM HEAVY RAIN FERGUSON 38.75N 90.30W
03/18/2008 M1.45 INCH ST. LOUIS MO TRAINED SPOTTER
24 HOUR RAINFALL...
&&
CVKINGLocal storm report, Mar 18, 8:43 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN ELLINGTON 37.24N 90.97W
03/18/2008 M4.00 INCH REYNOLDS MO CO-OP OBSERVER
24 HOUR RAINFALL TOTAL...4.0 INCHES
&&
CVKINGLocal storm report, Mar 18, 9:50 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLOOD COLUMBIA 38.95N 92.33W
03/18/2008 BOONE MO BROADCAST MEDIA
KMIZ AND COU EOC REPORTS A NUMBER OF ROAD CLOSURES IN AND
AROUND COLUMBIA DUE TO WATER UP TO 2 FEET DEEP
&&
CVKINGLocal storm report, Mar 18, 9:59 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM FLOOD 1 NW BIG SPRING 38.81N 91.50W
03/18/2008 MONTGOMERY MO COUNTY OFFICIAL
MODOT HAS CLOSED HIGHWAY J JUST NORTHWEST OF BIG SPRING
DUE TO FLOODING FROM THE LOUTRE RIVER.
&&
CVKINGLocal storm report, Mar 18, 10:03 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HEAVY RAIN FESTUS 38.22N 90.41W
03/18/2008 M3.20 INCH JEFFERSON MO TRAINED SPOTTER
&&
CVKINGLocal storm report, Mar 18, 11:05 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD NASHVILLE 38.35N 89.38W
03/18/2008 WASHINGTON IL COUNTY OFFICIAL
ROAD AND BRIDGE ACROSS NASHVILLE CREEK NEAR EAST MEMORIAL
DRIVE AND EAST LEGION DRIVE ARE NOW UNDER WATER.
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:55 PM CDT | River Flood Warning | LSX | Crawford | 3 days |
| Mar 17, 8:55 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Mar 17, 11:36 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Mar 18, 1:10 AM CDT | River Flood Warning | LSX | Marion | 9 hr |
| Mar 18, 5:20 AM CDT | River Flood Warning | LSX | Jefferson | 5 days |
| Mar 18, 9:31 AM CDT | River Flood Warning | LSX | Reynolds | 68 hr |
| Mar 18, 10:54 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 6 hr |
| Mar 18, 11:31 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Mar 18, 11:31 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 18, 11:31 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 18, 11:31 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Mar 18, 12:12 PM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Mar 18, 12:34 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Mar 18, 12:34 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Mar 18, 1:25 PM CDT | River Flood Warning | LSX | Osage | 33 hr |
| Mar 18, 1:25 PM CDT | River Flood Warning | LSX | Osage | 5 days |
| Mar 18, 1:54 PM CDT | River Flood Warning | LSX | Marion | 23 hr |
| Mar 18, 1:54 PM CDT | River Flood Warning | LSX | Pike | 32 hr |
| Mar 18, 1:54 PM CDT | River Flood Warning | LSX | Pike | 7 days |
| Mar 18, 1:54 PM CDT | River Flood Warning | LSX | Lincoln | 56 hr |
| Mar 18, 1:54 PM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Mar 18, 2:36 PM CDT | River Flood Warning | LSX | Callaway, Osage | 3 days |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.